# SDR UPS07851292

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY LIGHTS ON PREFLIGHT CHECK, COCKPIT INSTRUMENT FLOODS AND COCKPIT DOME.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CHECK NORMAL.  REF DC8 MM 26-00.
